# SDR TRAX200800749

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE FS 349.00 TO FS 477.00.  INSTALLED NEW RT CABIN FLOOR SEAT RAIL BETWEEN FS 349.00 TO 477.00 PER SRM 53-00-49.  (B)
